| Model Number |
TFAT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
10/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare reported that following an intraocular lens (iol) implant procedure the patient experienced double vision.The lens was exchanged for a different lens within 2 months after initial implantation.Residual cylinder was the clinical reason given for the explant.Additional information was received from the initial reporter, who reported that there was no harm to the patient.